Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Possible switching from Atripila to Complera after 5 years-issues?

<< < (2/2)

coreFighter:
Hey Wylidas,

You're the closest to someone I've found, dealing with the same issues I am. I just started Complera, switching from Truvada and Isentress. About two months ago, I started to develop heart palpitations and a skipped beat, at first everyone including myself thought they were panic attacks caused by my anxiety. Now I'm starting to think the Isentress was causing the heart issues, which in turn caused me to freak the beep out.

I'm wondering how you can tell the difference btwn any of this and how the drugs have magnified your anxiety. Hope this thread isn't to old for a reply.



RobbyR:
Hi, I can relate to your issues! I took Atripla for 2 years and started having some sleep problems, so my doc tried me on Complera on a trial basis, but I didn't like having to change my whole med routine, and I didn't like having to calorie count on Complera. Plus, after about a week on it, my anxiety went through the roof! I got major anxiety attacks to the point of being debilitating. So I decided to stick with the devil I knew, and now I am back on Atripla. I have noticed a slight decrease in interest in sex in the past couple years, but no erectile problems. I did notice while on Complera that I had severe fatigue and my insomnia actually got worse! So I stopped taking it after a week or so. My doc wants me to try Zoloft, but I am not sure that is the right one for me after researching it, because of all the awful sexual side effects from it. Plus I have heard it can cause insomnia too. I am still hoping to find a less-scary anti-depressant for me.

Navigation

[0] Message Index

[*] Previous page

Go to full version